# SDR CALA2025103010739

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,167 hours, 22,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33004010
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING THE PAINT, A SCRIBE LINE WAS FOUND ON THE LOWER SKIN OF THE AIRCRAFT, BS 1180 +120 - 1235. THE MEASUREMENT OF THE LINE IS 56 INCHES IN LENGTH REF HANGAR NR 2980324 FOR ALL WORK ACCOMPLISHED.  SCRIBE LINES BLENDED, STRINGER REPAIR PIECES INSTALLED, TREATED, PRIMED, CIC'D AREA AND PAINTED AND REINSTALLED WTB FAIRINGS IN REF TO ECRA 5360-02043.
